MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE

ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Catalog Number 03029590322
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was 857899.The expiration date was not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable lipase colorimetric assay results from the cobas 6000 c501 module that do not agree with the clinical status of the patient.The initial result was >446.7 u/l, and the automatic repeat result was 513.3 u/l.A new sample was drawn from the patient on 18-jun-2015, and the result was 34.1 u/l.
 
Additional Manufacturer Narrative
Medwatch fields d1-d4, g1, and g4 were updated.The investigation did not identify a product problem.The event was consistent with a transient clinical event in the patient, causing a valid, temporary elevation in lipase.

Brand Name
LIPASE COLORIMETRIC ASSAY
Common Device Name
LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22530754
Report Number1823260-2025-02183
Device Sequence Number7426117
Product Code CHI
UDI-Device Identifier04015630917570
UDI-Public04015630917570
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03029590322
Device Lot Number857899
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexMale